Item No. 0357341

Rite Aid Infants Fever Reducer & Pain Reliever Oral Suspension, Grape, 2 fl oz, 1 Count

Rite Aid Infants Fever Reducer & Pain Reliever Oral Suspension, Grape, 2 fl oz, 1 Count

$7.99

Availability: Usually ships in 24 hours

Save more with card
Buy 1 Get 1
FREE

For eligible items

Show All

Expires: 12/2/2016
Details

Relieves minor aches and pains. Temporarily reduces fever. Contains no aspirin. Contains 160 mg acetaminophen per 5ml. Use only enclosed dosing syringe.

Features & Benefits

  • Pharmacist Recommended
  • Compare to the active ingredient in Infants' Tylenol Oral Suspension
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 18.95ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Product Weight 2 fluid oz
Strength 160 mg
Dosage 5 ml
Unit Price $127.84 per QUART Liquid (on regular retail)
Available Online
Package Count 1
Product Weight 2
Product Weight UOM fluid oz
Container Type Bottle
Form Liquid
Strength 160
Strength UOM mg
Dosage 5
Dosage UOM ml
Flavor Grape
Indications Pain and fever relief
Country of Manufacture United States
Ingredient Preference Alcohol Free, Made in the USA
Allergy Option Dye Free, Gluten Free
Directions
This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. Find right dose on chart. If possible, use weight to dose, otherwise, use age. Push air out of syringe. Firmly push syringe into bottle opening. Turn bottle upside down. Pull syringe to the first dose line and then push product back into bottle. Pull syringe until it reaches and stays at the correct dose. Dispense liquid slowly into childs mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance.
Ingredients
Active ingredient (in each 5 mL): Acetaminophen 160 mg. Inactive Ingredients: Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, Flavor, Glycerin, Hydroxyethyl Cellulose, Microcrystalline Cellulose And Carboxymethylcellulose Sodium, Propylene Glycol, Propylparaben, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Tribasic Sodium Phosphate

Safety
Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Keep out of reach of children.Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Keep out of reach of children.Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Keep out of reach of children.